# SDR ASAA0410037

- Difficulty date: January 20, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, FOUND MID CABIN OVERHEAD EXIT SIGN INOPERATIVE AND FLOOR TRACK LIGHTING ON WITH SWITCH IN 'ARMED' OR 'OFF' POSITION.  REPLACED MID CABIN OVERHEAD SIGN BATTERY PACK AND TRACK LIGHTING CONTROL MODULE (P/N 873203041) THEN LIGHTS TESTED NORMAL.  (M)
